Items where Subject is "Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200) > Dynamical Systems in Applications (010204)"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors/Creators | Item Type
Jump to: A | C | D | F | H | L | P | S | T | V | Y | Z
Number of items at this level: 43.

A

Al-Sabban, Wesam H., Gonzalez, Luis F., & Smith, Ryan N. (2013) Wind-energy based path planning for unmanned aerial vehicles using Markov decision processes. In Proceedings - IEEE International Conference on Robotics and Automation, IEEE, Kongresszentrum Karlsruhe, Karlsruhe, Germany, pp. 784-789.
Number of citations in Scopus 2

Anh, Vo, Chen, Chang-Ming, & Liu, Fawang (2008) A Fourier method and an extrapolation technique for Stokes' first problem for a heated generalized second grade fluid with fractional derivative. Journal of Computational and Applied Mathematics, 223(2), pp. 777-789.
Number of full-text downloads 133
Number of citations in Scopus 24
Number of citations in Web of Science® 20

Anh, Vo, Liu, Fawang, Shen, S, & Turner, Ian (2008) The fundamental solution and numerical solution of the Riesz fractional advection-dispersion equation. IMA Journal of Applied Mathematics, 73, pp. 850-872.
Number of citations in Scopus 27
Number of citations in Web of Science® 25

Anh, Vo, Yang, Jian-Yi, & Yu, Zu-Guo (2008) Protein structure classification based on chaos game representation. In Kellenberger, P (Ed.) The Proceedings of the Fourth International Conference on Natural Computation (ICNC 2008), 18 - 20 October 2008, China, Shandong, Jinan.
Number of citations in Scopus 1
Number of citations in Web of Science® 1

Anh, Vo, Yu, Zu-Guo, & Zhou, Yu (2008) Protein structure classification using local holder exponents estimated by wavelet transfom. In Kellenberger, P (Ed.) The Proceedings of the Fourth International Conference on Natural Computation (ICNC 2008), 18 - 20 October 2008, China, Shandong, Jinan.

C

Chen, Chang-Ming & Liu, Fawang (2009) A numerical approximation method for solving a three-dimensional space Galilei invariant fractional advection-diffusion equation. Journal of Applied Mathematics and Computing: International Journal, 30(1-2), pp. 219-236.
Number of citations in Scopus 8

Chen, Chang-Ming, Liu, Fawang, & Anh, Vo (2008) Numerical analysis of the Rayleigh-Stokes problem for a heated generalized second grade fluid with fractional derivatives. Applied Mathematics and Computation, 204(1), pp. 340-351.
Number of full-text downloads 72
Number of citations in Scopus 12
Number of citations in Web of Science® 11

Chen, S & Liu, Fawang (2008) ADI-Euler and extrapolation methods for the two-dimensional fractional advection-dispersion equation. Journal of Applied Mathematics and Computing, 26(1-2), pp. 295-311.
Number of full-text downloads 206
Number of citations in Scopus 15

Chen, S., Jiang, X., Liu, F., & Turner, I. (2015) High order unconditionally stable difference schemes for the Riesz space-fractional telegraph equation. Journal of Computational and Applied Mathematics, 278, pp. 119-129.

Chen, S., Liu, F., Jiang, X., Turner, I., & Anh, V. (2015) A fast semi-implicit difference method for a nonlinear two-sided space-fractional diffusion equation with variable diffusivity coefficients. Applied Mathematics and Computation, 257, pp. 591-601.
Number of full-text downloads 1

Chyba, Monique, Grammatico, Sergio, Huynh, Van T., Marriott, John, Piccoli, Benedetto, & Smith, Ryan N. (2013) Reducing actuator switchings for motion control of autonomous underwater vehicles. In Proceedings of the American Control Conference (ACC 2013), IEEE, Renaissance Washington, DC Downtown Hotel, Washington, D.C., pp. 1406-1411.
Number of citations in Scopus 1

Chyba, Monique, Marriott, John, Grammatico, Sergio, Huynh, Van T., & Smith, Ryan N. (2012) Reducing Actuator Switchings for Motion Control of Autonomous Underwater Vehicles. In IEEE Conferecne on Decision and Control, December 10-13, 2012, Maui, Hawaii USA.
Number of full-text downloads 85

D

Dawes, J.H.P. & Penington, C.J. (2012) Scaling laws for localised states in a nonlocal amplitude equation. Geophysical and Astrophysical Fluid Dynamics, 106(4-5), pp. 372-391.

F

Feng, L.B., Zhuang, P., Liu, F., & Turner, I. (2015) Stability and convergence of a new finite volume method for a two-sided space-fractional diffusion equation. Applied Mathematics and Computation, 257, pp. 52-65.
Number of full-text downloads 10

Fung, Y.F., Ercan, M.F., & Ho, T.K. (2002) A parallel solution to linear systems. Microprocessors and Microsystems, 26(1), pp. 39-44.
Number of citations in Scopus 7
Number of citations in Web of Science® 4

H

Harley, K., van Heijster, P., Marangell, R., Pettet, G.J., & Wechselberger, M. (2014) Existence of travelling wave solutions for a model of tumour invasion. SIAM Journal Applied Dynamical Systems, 13(1), pp. 366-396.
Number of full-text downloads 62
Number of citations in Scopus 1
Number of citations in Web of Science® 1

Harley, K., van Heijster, P., Marangell, R., Pettet, G.J., & Wechselberger, M. (2014) Novel solutions for a model of wound healing angiogenesis. Nonlinearity, 27(12), pp. 2975-3003.

Harley, K., van Heijster, P., & Pettet, G.J. (2013) A geometric construction of travelling wave solutions to the Keller–Segel model. In Proceedings of the 11th Biennial Engineering Mathematics and Applications Conference, EMAC-2013, Brisbane, QLD, C399-C415.
Number of full-text downloads 43

Huynh, Van T., Smith, Ryan N. , Kwok, Ngai Ming, & Katupitiya, Jayantha (2012) A nonlinear PI and backstepping based controller for tractor-steerable trailer influenced by slip. In Proceedings of the IEEE International Conference on Robotics and Automation (ICRA 2012), IEEE, Minneapolis, MN, pp. 245-252.
Number of full-text downloads 96
Number of citations in Scopus 3

L

Lin, Tian Ran, Tan, Andy, & Ma, Lin (2012) The effect of ribbing on the energy flow between two rectangular plates coupled at right angle. In Gu, YuanTong & Saha, Suvash C. (Eds.) Proceedings of the 4th International Conference on Computational Methods, Queensland University of Technology, Crowne Plaza, Gold Coast, QLD.
Number of full-text downloads 78

Lin, Tian Ran, Tan, Andy, Yan, Cheng, & Hargreaves, Douglas (2011) Vibration of L-shaped plates under a deterministic force or moment excitation : a case of statistical energy analysis application. Journal of Sound and Vibration, 330(20), pp. 4780-4797.
Number of full-text downloads 181
Number of citations in Scopus 5

Lin, Yumin & Liu, Fawang (2008) Analytical solution for the non-homogeneous anomalous sub-diffusion equation. Journal of Xiamen University (Natural Science), 47(2), pp. 158-163.
Number of full-text downloads 96

Liu, F., Zhuang, P., Turner, I., Anh, V., & Burrage, K. (2015) A semi-alternating direction method for a 2-D fractional FitzHugh–Nagumo monodomain model on an approximate irregular domain. Journal of Computational Physics. (In Press)

Liu, Fawang & Zhang, Hong-Mei (2008) The solutions of a special form of the time fractional Navier-Stokes equations. Chinese Journal of Engineering Mathematics (Gongcheng Shuxue Xuebao), 25(5), pp. 935-938.
Number of full-text downloads 107

P

Peng, Chen, Yue, Dong, & Tian, Yu-Chu (2009) New Approach on Robust Delay-Dependent H∞ Control for Uncertain T-S Fuzzy Systems With Interval Time-Varying Delay. IEEE Transactions on Fuzzy Systems, 17(4), pp. 890-900.
Number of full-text downloads 235
Number of citations in Scopus 35
Number of citations in Web of Science® 23

S

Shen, S., Liu, F., Liu, Q., & Anh, V. (2015) Numerical simulation of anomalous infiltration in porous media. Numerical Algorithms, 68(3), pp. 443-454.
Number of full-text downloads 5

Shen, Shujun, Anh, Vo, & Liu, Fawang (2008) Fundamental solution and discrete random walk model for time-space fractional diffusion equation. Journal of Applied Mathematics and Computing, 28(1-2), pp. 147-164.
Number of full-text downloads 151
Number of citations in Scopus 4

Shen, Shujun & Liu, Fawang (2008) A computationally efficient solution method for a riesz space fractional advection-dispersion equation. Journal of Xiamen University (Natural Science) [厦门大学学报自然科学版], 47(1), pp. 20-24.
Number of full-text downloads 11

Singh, Shashi B., Sanyal, Amit, Smith, Ryan N. , Nordkvist, Nikolaj, & Chyba, Monique (2009) Robust tracking control of autonomous underwater vehicles in the presence of disturbance inputs. In ASME 2009 28th International Conference on Ocean, Offshore and Arctic Engineering (OMAE2009) Proceedings, American Society Mechanical Engineering, Honolulu, Hawaii, pp. 345-351.
Number of citations in Scopus 2

Smith, Ryan N., Chyba, Monique, Wilkens, George R., & Catone, Christopher J. (2009) A geometrical approach to the motion planning problem for a submerged rigid body. International Journal of Control, 82(9), pp. 1641-1656.
Number of full-text downloads 239
Number of citations in Scopus 5
Number of citations in Web of Science® 2

Smith, Ryan N. & Huynh, Van T. (2012) Controlling Minimally-Actuated Vehicles for Applications in Ocean Observation. In Controlling minimally-actuated vehicles for applications in ocean observation, Elservier, Porto, Portugal, pp. 31-36.
Number of full-text downloads 130

T

Thew, Johnny, Bopf, Tara, & Mallet, Dann (2012) A model of workplace safety incorporating worker interactions and simple interventions. ANZIAM Journal, 54, C699-C719.
Number of full-text downloads 23

Tian, Yu-Chu & Gao, Furong (1999) Injection velocity control of thermoplastic injection molding via a double controller scheme. Industrial and Engineering Chemistry Research, 38(9), pp. 3396-3406.
Number of full-text downloads 20
Number of citations in Scopus 7
Number of citations in Web of Science® 6

V

van Heijster, Peter & Sandstede, Björn (2014) Bifurcations to travelling planar spots in a three-component FitzHugh-Nagumo system. Physica D : Nonlinear Phenomena, 275, pp. 19-34.
Number of citations in Web of Science® 1

Y

Yao, Hong-Mei, Tade, Moses O., & Tian, Yu-Chu (2010) Accelerated computation of cyclic steady state for simulated-moving-bed processes. Chemical Engineering Science, 65(5), pp. 1694-1704.
Number of full-text downloads 175
Number of citations in Scopus 2
Number of citations in Web of Science® 2

Ye, H., Liu, F., Anh, V., & Turner, I. (2014) Maximum principle and numerical method for the multi-term time–space Riesz–Caputo fractional differential equations. Applied Mathematics and Computation, 227, pp. 531-540.
Number of full-text downloads 7
Number of citations in Scopus 5
Number of citations in Web of Science® 5

Ye, H., Liu, F., Anh, V., & Turner, I. (2014) Numerical analysis for the time distributed-order and Riesz space fractional diffusions on bounded domains. IMA Journal of Applied Mathematics. (In Press)

Yu, Qiang, Liu, Fawang, Turner, Ian, & Vegh, Victor (2011) The computational simulation of brain connectivity using diffusion tensor MRI. In McLean, W & Roberts, T (Eds.) The ANZIAM Journal, Volume 52, Electronic Supplement: Proceedings of the 15th Biennial Computational Techniques and Applications Conference, 28 November - 1 December, 2010, Australia.

Z

Zeng, Fanhai, Li, Changpin, Liu, Fawang, & Turner, Ian (2015) Numerical algorithms for time-fractional subdiffusion equation with second-order accuracy. SIAM Journal on Scientific Computing, 37(1), A55-A78.
Number of full-text downloads 11

Zeng, Fanhai, Liu, Fawang, Li, Changpin, Burrage, Kevin, Turner, Ian, & Anh, V. (2014) A Crank--Nicolson ADI spectral method for a two-dimensional riesz space fractional nonlinear reaction-diffusion equation. SIAM Journal on Numerical Analysis, 52(6), pp. 2599-2622.
Number of full-text downloads 5
Number of citations in Scopus 3
Number of citations in Web of Science® 1

Zhang, Hong-Mei & Liu, Fawang (2008) Numerical simulation of the Riesz fractional diffusion equation with a nonlinear source term. Journal of Applied Mathematics and Informatics, 26(1-2), pp. 1-14.
Number of full-text downloads 188

Zheng, Minling, Liu, Fawang, Turner, Ian, & Anh, Vo (2015) A Novel High Order Space-Time Spectral Method for the Time Fractional Fokker--Planck Equation. SIAM Journal on Scientific Computing, 37(2), A701-A724.
Number of full-text downloads 22

Zhuang, Pinghui, Liu, Fawang, Anh, Vo, & Turner, Ian (2008) New solution and analytical techniques of the implicit numerical method for the anomalous subdiffusion equation. SIAM Journal on Numerical Analysis, 46(2), pp. 1079-1095.
Number of full-text downloads 321
Number of citations in Scopus 118
Number of citations in Web of Science® 103

This list was generated on Sat May 2 05:31:23 2015 AEST.